URS and bi-URS for Meromorphic Functions in a non-Archimedean Field


Let \(\mathbb K\) be an algebraically closed field of characteristic zero, complete for a non-Archimedean absolute value. In this paper, we give a new class of unique range sets for meromorphic functions on \(\mathbb K.\) We also show the existence of a \( bi-URS \) for \(\mathcal M(\mathbb K)\) of the form \((\{a_1,a_2, a_3, a_4,a_5,\infty\}),\) which is different from A. Boutabaa-A. Escassut’s [3].

This is a preview of subscription content, access via your institution.


  1. 1

    A. Banerjee, “A new class of strong uniqueness polynomial satisfying Fujimoto’s conditions,” Ann. Acad. Sci. Fenn. Mat. 40, 465–474 (2015).

    MathSciNet  Article  Google Scholar 

  2. 2

    A. Boutabaa, “Théorie de Nevanlinna \(p\)-adique,” Manuscr. Math. 67, 251–269 (1990).

    Article  Google Scholar 

  3. 3

    A. Boutabaa and A. Escassut, “On uniqueness of \(p\)-adic meromorphic functions,” Proc. Amer. Math. Soc. 9, 2557–2568 (1998).

    MathSciNet  Article  Google Scholar 

  4. 4

    W. Cherry and C. C. Yang, “Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicities,” Proc. Amer. Math. Soc. 127 (4), 967–971 (1999).

    Article  Google Scholar 

  5. 5

    G. Frank and M. Reinders, “A unique range set for meromorphic functions with 11 elements,” Complex Var. Theory Appl. 37 (1), 185–193 (1998).

    MathSciNet  MATH  Google Scholar 

  6. 6

    H. Fujimoto, “On uniqueness of meromorphic functions sharing finite sets,” Amer. J. Math. 122, 1175–1203 (2000).

    MathSciNet  Article  Google Scholar 

  7. 7

    H. Fujimoto, “On uniqueness polynomials for meromorphic functions,” Nagoya Math. J. 170, 33–46 (2003).

    MathSciNet  Article  Google Scholar 

  8. 8

    Ha Huy Khoai, “On \(p\)-adic meromorphic functions,” Duke Math. J. 50, 695–711 (1983).

    MathSciNet  Article  Google Scholar 

  9. 9

    Ha Huy Khoai and Mai Van Tu, “\(p\)-Adic Nevanlinna-Cartan theorem,” Inter. J. Math. 6 (5), 710–731 (1995).

    MathSciNet  Article  Google Scholar 

  10. 10

    Ha Huy Khoai and My Vinh Quang, “On \(p\)-adic Nevanlinna theory,” Lect. Notes Math. 1351, 146–158 (1988).

    MathSciNet  Article  Google Scholar 

  11. 11

    Ha Huy Khoai and Ta Thi Hoai An, “On uniqueness polynomials and Bi-URS for \(p\)-adic meromorphic functions,” J. Numb. Theory 87, 211–221 (2001).

    MathSciNet  Article  Google Scholar 

  12. 12

    Ha Huy Khoai and Vu Hoai An, “Value distribution for \(p\)-adic hypersurfaces,” Taiwanese J. Math. 7 (1), 51–67 (2003).

    MathSciNet  Article  Google Scholar 

  13. 13

    Ha Huy Khoai, Vu Hoai An and Nguyen Xuan Lai, “Strong uniqueness polynomials of degree 6 and unique range sets for powers of meromorphic functions,” Int. J. Math. 29 (5), 122–140 (2018).

    MathSciNet  Article  Google Scholar 

  14. 14

    P. C. Hu and C. C. Yang, “A unique range set for \(p\)-adic meromorphic functions with 10 elements,” Acta Math. Vietnamica 24, 95–108 (1999).

    MathSciNet  MATH  Google Scholar 

  15. 15

    P. C. Hu and C. C.Yang, Meromorphic Functions over non-Archimedean Fields (Kluwer, 2000).

    Google Scholar 

  16. 16

    J. T-Y. Wang, “Uniqueness polynomials and bi-unique range sets for rational functions and non-Archimedean meromorphic functions,” Acta Arithm. 104 (2), 183–200 (2002).

    MathSciNet  Article  Google Scholar 

  17. 17

    H. X. Yi, “The unique range sets of entire or meromorphic functions,” Complex Variab. Theory Appl. 28, 13–21 (1995).

    MathSciNet  MATH  Google Scholar 

Download references


This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.02-2018.301.

Author information



Corresponding author

Correspondence to H. H. Khoai.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Khoai, H.H., An, V.H. URS and bi-URS for Meromorphic Functions in a non-Archimedean Field. P-Adic Num Ultrametr Anal Appl 12, 276–284 (2020). https://doi.org/10.1134/S2070046620040020

Download citation


  • Non-Archimedean
  • meromorphic function
  • unique range sets